# SDR SWAA2025042921867

- Difficulty date: April 5, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L-1 DOOR ASSIST HANDLE NEEDS SECURED<[01] SECURED L-1 DOOR ASSIST HANDLE IAW B737-700 AMM 52-11-31-400-802;[02] SECURED L-1 DOOR ASSIST HANDLE IAW B737-700 AMM 52-11-31-400-802
